And sleeping pills are not working. I sympathize, says our elder, but I’m not a doctor.
Speak to a medical professional and tell them everything you’ve told me.
How do I stop thinking of my problems when I go to sleep, to have peace of mind when I think that everyone hates me? I keep on thinking of all they’ve said or done that usually gets me down. Knowing already what they think of me and I know that it is better to keep my distance. I am finding it harder to sleep these days. Sometimes sleeping pills make me sleepier. When I am a bit depressed and I just want to lay down in the morning, sometimes the sleeping pills really have the effect that I sleep longer than normal. It usually happens like that. Sometimes when night makes me depressed and by morning I wake up early, it makes me very active because I just can’t relax. I have things that I must do, then I have a headache. There are times that I can’t relax in my mind, it is very often like that.
I sympathize completely with what you’re going through. I have always had a bad time with sleep, although when one gets to my age it’s far more common.
Seeing as you’ve tried a number of “remedies”, I really feel you should speak to your general practitioner or other medical provider. There are all sorts of ways to handle sleep – and I’m not qualified to discuss medical issues (nor is anyone at Elder Wisdom Circle) with you. However, having said that, your doctor may refer you to a specialist, or discuss prescription meds (I couldn’t take them either but there may be other meds on the market now), diet, or over the counter aides. I can’t say what’s right for you, but I would start keeping a diary of your sleep habits, what you’ve tried, when… That way, if you see a medical professional, it will cut down on all sorts of questions and help him/her to arrive at some treatments a lot more rapidly.
Take this seriously, so if you can see your doctor, do it as soon as possible. You can read all sorts of stuff on the internet or take all sorts of advice from friends, but it may have nothing to do with your personal body clock or chemistry. Please make a detailed list of what you’ve said here, and more… then get some qualified help. Good luck!
Article #: 488492